# SDR UALA2012120406984

- Difficulty date: December 2, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 1712 RBL 50 WL 208 UPPER SURFACE OF SUBFLOOR HAS SMALL AREA OF BARE METAL.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORR BY BLENDING OUT DAMAGE, OUT OF LIMITS IAW 53-00-51.  REPAIRED AREA BY FAB REP AIR DOUBLER AND FILLER PER ECRA 5330-04259.
